# SDR SWAA2023022104594

- Difficulty date: February 18, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 16,338 hours, 8,037 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PYLON AFT. STRUT SUPPORT FAIRING ASSY. IS CRACK<[01] DRILLED UP NEW PYLON AFT; STRUT SUPPORT FAIRING ASSY. PER SRM 51-40-05.;[02] INSTALLED NEW STRUT SUPPORT FAIRING PER SRM 51-40-02
